# SDR SWAA2024071198012

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS727D+6 RBL11.5 WL156<[01] EVALUATED CORROSION ON FLOOR SPLICE STRAP BS 727D+6 RBL 11.5 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS727D+6 RBL11.5 WL156 ON PO # 953294 INSTALL WILL BE ON CARD # TTG8Q00SYG47 COMPLETED STEP 2;[03] VERIFIED CORRECTIVE ACTION #2
